MathSciNet Relay Station
MathSciNet bibliographic data
MR792186 11J81 (11R58 11T99)
Yu, Jing Transcendence theory over function fields. Duke Math. J. 52 (1985), no. 2, 517–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement